# SDR QXEA2022062400231

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 13,866 hours, 8,436 cycles
- System (JASC): 7100 · Powerplant System
- Part: Fadec
- Part number: 4120T00P60
- Condition: Abnormal
- Location: #1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING  ROLLOUT ENG1 NO DISPATCH AND ENG 1 FADEC FAULT ILLUMINATED. REMOVED FROM SERVICE. R&R #1 ENG FADEC IAW  CF34-8 LMM 73-00-00-800-801 #1 ENG OPS TEST GOOD NO MESSAGES NOTED. AIRCRAFT RETURNED TO SERVICE.
